Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties

126 Doctors Online
Doctor Image
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

I will be looking into your question and guiding you through the process. Please write your question below.

Suggest treatment for sexual performance anxiety

Answered by
Dr.
Dr. Som Biswas

OBGYN

Practicing since :2007

Answered : 965 Questions

default
Posted on Mon, 25 Aug 2014 in Pregnancy
Question: What do you have to do to get over performance anxiety
doctor
Answered by Dr. Som Biswas 7 minutes later
Brief Answer:
Hi

Detailed Answer:
Hi,

Thank you for your query. I can understand your concerns.

I hope you mean "sexual performance anxiety".

First we need to know what is causing it.

Is it :

Fear that you won't perform well in bed and satisfy your partner sexually
OR
Poor body image, including concern over your weight
OR
Difficulties in your relationship
OR
worry that YOUR penis won't 'measure up'
OR
concernS about ejaculating prematurely or taking too long to reach orga

Once you let me know what is causing it , i can help you further.


Feel free to consult me directly
http://bit.ly/drsombiswas


Regards

Dr. Som Biswas M.D. XXXXXXX

Above answer was peer-reviewed by : Dr. Chakravarthy Mazumdar
doctor
default
Follow up: Dr. Som Biswas 3 minutes later
All the above
doctor
Answered by Dr. Som Biswas 5 minutes later
Brief Answer:
If its all of the above then we need to treat all.

Detailed Answer:
Dear XXXXXXX

If its all of the above then we need to treat all.

You will need to talk to your partner openly about it.


It will help ease some of your worries.

Trying to reach a solution together might actually bring you closer as a couple and improve your sexual relationship.

Try to get intimate in other ways.

There are many ways to be intimate without actually having sex. Give your partner a sensual massage or take a warm bath together.

Take turns pleasing each other with masturbation so you don't always have to feel pressured to perform sexually.

Also you will need to exercise to improve your body image.

Try putting on some romantic music or a sexy movie while you make love.

Think about something that turns you on.

Taking your mind off of your sexual performance can remove the worries that are stopping you from getting excited.

If you also have erectile dysfunction i will advise Viagra unless you have some medical conditions like heart diseases or hypertension.

Regards,

Dr. Som
Above answer was peer-reviewed by : Dr. Chakravarthy Mazumdar
doctor
default
Follow up: Dr. Som Biswas 3 minutes later
So what happened if I have hypertension
doctor
Answered by Dr. Som Biswas 3 minutes later
Brief Answer:
Nothing happens generally.

Detailed Answer:
Dear XXXXXXX

Nothing happens generally.

Its just that one of the effects of Viagra is increased blood flow - specifically in the penis - which is one the causes of erection.

However, if you are already having problems with blood pressure - such that your blood pressure is too high, then increasing the blood flow can be dangerous.

This however is theoretical and not seen normally.

You can take it.
Above answer was peer-reviewed by : Dr. Chakravarthy Mazumdar
doctor
premium_optimized

The User accepted the expert's answer

Share on
Question is related to
Diseases and Conditions ,  
Drug/Medication

Recent questions on  Erectile dysfunction

doctor1 MD

Dr. Oz, I know you're show is geared mostly towards women but I really am in dyer need of help. I'm a 22 year old male and I'm currently taking two 20mg instant release Adderalls a day. My blood pressure is normal on a daily basis, but high blood pressure and heart disease does run in my family. My concern is in regards to Erectile Disfunction. It is a real self confidence killer! My penis doesn't get fully erect when I'm about to have sex, its hard but not where it can stay up the air hard..excuse the reference. Also some other times it will get hard, but it will not stay that way for long amounts of time. Does anyone know why this could be? I also have trouble staying hard. For example if it slips out, there is a switch of positions,or the slightest distraction, it wont remain hard. I take adderall but don't notice a difference in this when I take it and when I don't. I exercise regularly (4-5x a week) and eat relatively healthy(for a college student). I am stressed a lot and i know that could be a cause of my problems. but does anyone have any ideas? Also is it to early for someone my age (22) to take pills such as viagra or cialis? What are the long term side effects?

doctor1 MD

I am a male, 53 yrs old, I had problems with erectile disfunction starting a year ago and now I have blood in urine,lfor the last 2 weeks. In the past I have been diagnosed with hematuria, but it only lasts a few days and will go away. Should I see a doctor?

doctor1 MD

hi this is Abhishek singh from india mumbai.i am having a erection problem,no sensation in penis.i had a suergery earlier on 8jan .i was having a high grade sarcoma tumor which was removed.after that they reconstruct my urethra.some part of tumor was touching urethra.they use the method of suprapubic tubic catheter.i wan to know that vaigra will work for me or should i go for penile implant.now i dont have cancer.

doctor1 MD

hi iam a diabetic patient and suffering from erectile dysfunctionlegs ,feet and muscles pain.iam under insulin and my sugar is almost normal,my cholostrel is below 7 while blood pressure is at 140/85.I had recently a buy pass..i have visited a neuroligist and has prescribed to use tablets which would help in blood flow

doctor1 MD

Hello Doctor, I need advice on my Sex life. I am married since last year and sexually active from last 2 years with my spouse. What I feel now that I am loosing interest in Sex , I don t feel like doing it we do it one in a week which last for 5...

doctor1 MD

Hi- what, if any, over-the-counter drug would you recommend for a 67 year old man with ED? Thank you. I await your reply. Just send your reply to this e-mail address.

doctor1 MD

I had my prostate roto rooted about 5 months ago and sexual function has decreased somewhat steadily and desire has too. I no longer ejaculate. The blue pill doesn't help. Could the procedure have caused this?